# SDR SWIA20230214

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 33,226 hours, 31,791 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE MISSED APPROACH, AFTER SELECTING GEAR UP, GOT A GEAR DISAGREE WARNING & NLG INDICATOR RED. RAN QRH PROCEDURE. GEAR SELECTED DOWN IAW CHECKLIST,  GOT 3 GREEN INDICATORS. NO LIMITATIONS EXCEEDED.    AIRCRAFT IS DOWNGRADED FROM CAT II STATUS.   FOUND ASSOCIATED B1 CODES TO BE 007451, 007416 & 007437.  TROUBLESHOT FIM 32-21-00 AND 32-61-05.  FOUND NLG DOWN SNSR PX21 GAP OUT OF ADJUST AT 0.021.  INSPECTED BRACKET & FOUND NO DEFECTS.  ADJUSTED PX21 GAP TO CORRECT GAP (0.045).  FOUND NG UP SNSR PX22 GAP OUT OF ADJUST AT 0.024.  INPSECTED BRACKET & FOUND NO DEFECTS.  ADJUSTED SENSOR PX22 TO PROPER GAP.  PERFORMED OPS TEST OF MLG EXTENSION/RETRACTION SYS IAW AMM 32-30-00.  OP TESTED GOOD.
